Alert archive / Indiana / Snow Advisories in 2007
Snow Advisory 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this snow advisory at Jan 20, 2007, 3:53 AM EST for 39 counties in Indiana. It took effect at Jan 21, 2007, 4:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2007, 3:53 AM EST (08:53 UTC)
- In effect from
- Jan 21, 2007, 4:00 AM EST
- Expired
- Jan 21, 2007, 12:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KIND 200853 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 353 AM EST SAT JAN 20 2007 ...SNOW ADVISORY SUNDAY... .A WINTER STORM SYSTEM WILL MOVE INTO THE OHIO VALLEY AND GREAT LAKES SUNDAY. THIS SYSTEM WILL BRING CENTRAL INDIANA ITS FIRST SIGNIFICANT SNOW THIS WINTER. INZ043-044-051>053-060>062-067>070-201700- /O.NEW.KIND.SN.Y.0001.070121T0900Z-070121T2300Z/ VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-KNOX- DAVIESS-MARTIN-LAWRENCE- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES... BEDFORD 353 AM EST SAT JAN 20 2007 /253 AM CST SAT JAN 20 2007/ ...SNOW ADVISORY IN EFFECT FROM 4 AM EST /3 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 4 AM EST /3 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY. SNOW ACCUMULATIONS WILL AVERAGE TWO TO FOUR INCHES BY MID DAY. SNOW WILL SPREAD NORTHEAST INTO THE VINCENNES...TERRE HAUTE AND BLOOMINGTON AREAS BEFORE DAYBREAK SUNDAY. SNOW WILL BE HEAVY AT TIMES SUNDAY MORNING. SOME SLEET WILL MIX WITH THE SNOW LATE SUNDAY MORNING. LIGHT SNOW AND LIGHT DRIZZLE OR FREEZING DRIZZLE WILL OCCUR SUNDAY AFTERNOON. SNOW ACCUMULATIONS WILL AVERAGE FROM TWO TO FOUR INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ INZ021-028>031-035>042-045>049-054>057-063>065-071-072-201700- /O.NEW.KIND.SN.Y.0001.070121T1200Z-070121T2300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW- DECATUR-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS...SEYMOUR 353 AM EST SAT JAN 20 2007 ...SNOW ADVISORY IN EFFECT FROM 7 AM TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM EST SUNDAY. SNOW ACCUMULATIONS BY LATE SUNDAY WILL AVERAGE TWO TO FOUR INCHES. SNOW WILL SPREAD NORTHEAST ACROSS CENTRAL INDIANA...BEGINNING AROUND 700 AM EST FROM LAFAYETTE TO INDIANAPOLIS AND COLUMBUS AND SHORTLY AFTERWORDS IN KOKOMO...MUNCIE AND GREENSBURG. THE SNOW WILL BE HEAVY AT TIMES SUNDAY MORNING THEN TAPER TO LIGHT SNOW MIXED WITH OCCASIONAL LIGHT SLEET OR FREEZING DRIZZLE SUNDAY AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ DRT
6 follow-up statements
000 WWUS43 KIND 201541 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1041 AM EST SAT JAN 20 2007 ...SNOW ADVISORY SUNDAY... .A WINTER STORM SYSTEM WILL MOVE INTO THE OHIO VALLEY AND GREAT LAKES SUNDAY. THIS SYSTEM WILL BRING CENTRAL INDIANA ITS FIRST SIGNIFICANT SNOW THIS WINTER. INZ043-044-051>053-060>062-067>070-202345- /O.CON.KIND.SN.Y.0001.070121T0900Z-070121T2300Z/ VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-KNOX- DAVIESS-MARTIN-LAWRENCE- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES... BEDFORD 1041 AM EST SAT JAN 20 2007 /941 AM CST SAT JAN 20 2007/ ...SNOW ADVISORY REMAINS IN EFFECT FROM 4 AM EST /3 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 4 AM EST /3 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY. SNOW ACCUMULATIONS WILL AVERAGE TWO TO FOUR INCHES BY MID DAY. SNOW WILL SPREAD NORTHEAST INTO THE VINCENNES...TERRE HAUTE AND BLOOMINGTON AREAS BEFORE DAYBREAK SUNDAY. SNOW WILL BE HEAVY AT TIMES SUNDAY MORNING. SOME SLEET WILL MIX WITH THE SNOW LATE SUNDAY MORNING. LIGHT SNOW AND LIGHT DRIZZLE OR FREEZING DRIZZLE WILL OCCUR SUNDAY AFTERNOON. SNOW ACCUMULATIONS WILL AVERAGE FROM TWO TO FOUR INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ INZ021-028>031-035>042-045>049-054>057-063>065-071-072-202345- /O.CON.KIND.SN.Y.0001.070121T1200Z-070121T2300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW- DECATUR-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS...SEYMOUR 1041 AM EST SAT JAN 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM EST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM EST SUNDAY. SNOW ACCUMULATIONS BY LATE SUNDAY WILL AVERAGE TWO TO FOUR INCHES. SNOW WILL SPREAD NORTHEAST ACROSS CENTRAL INDIANA...BEGINNING AROUND 700 AM EST FROM LAFAYETTE TO INDIANAPOLIS AND COLUMBUS AND SHORTLY AFTERWORDS IN KOKOMO...MUNCIE AND GREENSBURG. THE SNOW WILL BE HEAVY AT TIMES SUNDAY MORNING THEN TAPER TO LIGHT SNOW MIXED WITH OCCASIONAL LIGHT SLEET OR FREEZING DRIZZLE SUNDAY AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KIND 202041 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 341 PM EST SAT JAN 20 2007 ...SNOW ADVISORY SUNDAY... .A WINTER STORM SYSTEM WILL MOVE INTO THE OHIO VALLEY AND GREAT LAKES SUNDAY. THIS SYSTEM WILL BRING CENTRAL INDIANA ITS FIRST SIGNIFICANT SNOW THIS WINTER. INZ021-028>031-035>049-051>057-060>065-067>072-210445- /O.EXT.KIND.SN.Y.0001.070121T0900Z-070122T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 341 PM EST SAT JAN 20 2007 /241 PM CST SAT JAN 20 2007/ ...SNOW ADVISORY NOW IN EFFECT FROM 4 AM EST /3 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM 4 AM EST /3 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY. SNOW ACCUMULATIONS BY LATE SUNDAY WILL AVERAGE TWO TO FOUR INCHES IN THE CENTRAL AND NORTH WITH 1 TO 2 INCHES IN THE SOUTH. SNOW WILL SPREAD NORTHEAST ACROSS CENTRAL INDIANA...BEGINNING AROUND 400 AM EST FROM EVANSVILLE TO INDIANAPOLIS AND COLUMBUS AND SHORTLY AFTERWORDS IN KOKOMO...MUNCIE AND GREENSBURG. THE SNOW WILL BE HEAVY AT TIMES SUNDAY MORNING THEN TAPER TO LIGHT SNOW MIXED WITH OCCASIONAL LIGHT SLEET OR FREEZING DRIZZLE SUNDAY AFTERNOON. SNOW ACCUMULATIONS BY AFTERNOON SUNDAY WILL AVERAGE TWO TO FOUR INCHES IN THE CENTRAL AND NORTH WITH 1 TO 2 INCHES IN THE SOUTH. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KIND 210303 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1003 PM EST SAT JAN 20 2007 ...SNOW ADVISORY SUNDAY... .A WINTER STORM SYSTEM ACROSS THE CENTRAL PLAINS THIS EVENING WILL MOVE NORTHEAST ACROSS THE LOWER GREAT LAKES ON SUNDAY. THIS SYSTEM WILL BRING A FEW INCHES OF SNOW TO CENTRAL INDIANA STARTING OVERNIGHT AND CONTINUING THROUGH EARLY AFTERNOON SUNDAY. INZ021-028>031-035>049-051>057-060>065-067>072-211030- /O.CON.KIND.SN.Y.0001.070121T0900Z-070122T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1003 PM EST SAT JAN 20 2007 /903 PM CST SAT JAN 20 2007/ ...SNOW ADVISORY REMAINS IN EFFECT FROM 4 AM EST /3 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 4 AM EST /3 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY. SNOW ACCUMULATIONS BY EARLY SUNDAY AFTERNOON WILL AVERAGE TWO TO FOUR INCHES ACROSS CENTRAL INDIANA. SNOW WILL SPREAD NORTHEAST ACROSS CENTRAL INDIANA...BEGINNING AROUND 300 AM EST IN THE VINCENNES AREA AND AROUND 5 AM FROM LAFAYETTE TO INDIANAPOLIS TO SEYMOUR. THE SNOW WILL BE HEAVY AT TIMES SUNDAY MORNING. SOUTH CENTRAL PARTS OF INDIANA COULD SEE SOME SLEET OR FREEZING RAIN MIX WITH THE SNOW. THE SNOW WILL DIMINISH TO FLURRIES DURING THE AFTERNOON WITH LIGHT FREEZING DRIZZLE ALSO POSSIBLE ACROSS SOUTH CENTRAL INDIANA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KOCH
000 WWUS43 KIND 210833 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 333 AM EST SUN JAN 21 2007 ...WINTER WEATHER ADVISORIES TODAY... .A WINTER STORM SYSTEM MOVE INTO THE LOWER GREAT LAKES TODAY WILL BRING SEVERAL INCHES OF SNOW TO CENTRAL INDIANA. SLEET AND FREEZING RAIN WILL ALSO OCCUR ACROSS SOUTHERN SECTIONS OF CENTRAL INDIANA. INZ060>065-067>072-211645- /O.CAN.KIND.SN.Y.0001.070121T0900Z-070122T0000Z/ /O.NEW.KIND.WW.Y.0001.070121T0900Z-070121T1700Z/ SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 333 AM EST SUN JAN 21 2007 /233 AM CST SUN JAN 21 2007/ ...SNOW ADVISORY IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST /11 AM CST/ TODAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST /11 AM CST/ TODAY. THE SNOW ADVISORY HAS BEEN CANCELLED. SNOW AND SLEET ACCUMULATIONS BY MID DAY TODAY WILL AVERAGE ONE TO TWO INCHES. FREEZING RAIN WILL ACCUMULATE TO UNDER A QUARTER INCH. SNOW WILL SPREAD NORTHEAST ACROSS CENTRAL INDIANA BEFORE DAYBREAK. THE SNOW WILL MIX WITH AND GRADUALLY CHANGE TO SLEET AND FREEZING RAIN. TEMPERATURES WILL RISE ABOVE FREEZING BY MID DAY WHILE THE HEAVIEST PRECIPITATION MOVES EAST INTO OHIO. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ INZ021-028>031-035>049-051>057-211645- /O.CON.KIND.SN.Y.0001.070121T0900Z-070122T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 333 AM EST SUN JAN 21 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... SNOW ACCUMULATIONS BY EARLY SUNDAY AFTERNOON WILL AVERAGE TWO TO THREE INCHES ACROSS CENTRAL INDIANA WITH LOCAL FOUR INCH AMOUNTS POSSIBLE. SNOW WILL SPREAD NORTHEAST ACROSS CENTRAL INDIANA...BEGINNING AROUND 6 AM FROM LAFAYETTE TO INDIANAPOLIS TO SEYMOUR. THE SNOW WILL BE HEAVY AT TIMES THIS MORNING. LOCATIONS NEAR AND SOUTH OF INTERSTATE 70 WILL ALSO HAVE SLEET MIX WITH THE SNOW LATE MORNING. THE SNOW WILL DIMINISH TO FLURRIES EARLY IN THE AFTERNOON WITH LIGHT FREEZING DRIZZLE ALSO POSSIBLE NEAR AND SOUTH OF INTERSTATE 70. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ DRT
000 WWUS43 KIND 211439 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 939 AM EST SUN JAN 21 2007 ...WINTER WEATHER ADVISORIES TODAY... .A FAST MOVING WINTER STORM WILL CONTINUE TO EXIT TO THE EAST THIS MORNING. ACCUMULATING SNOWFALL WILL COME TO AN END BY NOON TODAY. A MIXTURE OF FREEZING RAIN...SLEET...AND SNOW WILL CONTINUE ACROSS SOUTH CENTRAL INDIANA THIS MORNING. INZ021-028>031-035>049-051>057-211700- /O.EXT.KIND.SN.Y.0001.000000T0000Z-070121T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 939 AM EST SUN JAN 21 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY. SNOW WILL CONTINUE TO TAPER OFF THIS MORNING...AND ACCUMULATING SNOW IS EXPECTED TO END ACROSS ALL OF CENTRAL INDIANA BY NOON TODAY. STORM TOTAL SNOWFALL WILL AVERAGE BETWEEN 2 AND 4 INCHES ACROSS THE SNOW ADVISORY AREA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ INZ060>065-067>072-211700- /O.CON.KIND.WW.Y.0001.000000T0000Z-070121T1700Z/ SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 939 AM EST SUN JAN 21 2007 /839 AM CST SUN JAN 21 2007/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST /11 AM CST/ TODAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST /11 AM CST/ TODAY. STORM TOTAL ACCUMULATIONS OF SNOW AND SLEET ACROSS THE WINTER WEATHER ADVISORY AREA WILL AVERAGE BETWEEN ONE AND THREE INCHES...WITH ICE ACCUMULATIONS OF A TENTH OF AN INCH OR LESS. OCCASIONAL FREEZING DRIZZLE...SLEET...AND LIGHT SNOW WILL CONTINUE UNTIL NOON. ACCUMULATING PRECIPITATION IS EXPECTED TO END AT THAT TIME. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JOHNSON
000 WWUS43 KIND 211641 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1141 AM EST SUN JAN 21 2007 ...SNOW ADVISORIES EXPIRE... .ACCUMULATING SNOWFALL HAS COME TO AN END ACROSS CENTRAL INDIANA. INZ021-028>031-035>049-051>057-211745- /O.EXP.KIND.SN.Y.0001.000000T0000Z-070121T1700Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 1141 AM EST SUN JAN 21 2007 ...SNOW ADVISORY WILL EXPIRE AT NOON EST TODAY... THE SNOW ADVISORY WILL EXPIRE AT NOON EST TODAY. ACCUMULATING SNOWFALL HAS MOVED EAST OUT OF CENTRAL INDIANA THIS MORNING. OCCASIONAL FREEZING DRIZZLE AND FLURRIES WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON. UNTREATED ROADWAYS WILL REMAIN SLICK THIS AFTERNOON. THE PRECIPITATION WILL NOT BE HEAVY ENOUGH TO ACCUMULATE AND SO THE ADVISORY WILL EXPIRE. SNOWFALL AMOUNTS WERE BETWEEN 2 AND 4 INCHES ACROSS MOST OF CENTRAL INDIANA THIS MORNING. $$ INZ060>065-067>072-211745- /O.EXP.KIND.WW.Y.0001.000000T0000Z-070121T1700Z/ SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 1141 AM EST SUN JAN 21 2007 /1041 AM CST SUN JAN 21 2007/ ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON EST /11 AM CST/ TODAY... THE WINTER WEATHER ADVISORY WILL EXPIRE AT NOON EST /11 AM CST/ TODAY. ACCUMULATING SNOW AND SLEET HAS ENDED ACROSS SOUTH CENTRAL INDIANA. AREAS OF DRIZZLE WILL CONTINUE THIS AFTERNOON AS TEMPERATURES HAVE WARMED ABOVE FREEZING. FREEZING PRECIPITATION IS NOT EXPECTED TO CONTINUE THIS AFTERNOON...AND THE WINTER WEATHER ADVISORY IS ALLOWED TO EXPIRE. SNOWFALL AMOUNTS THIS MORNING WERE BETWEEN 1 AND 3 INCHES ACROSS SOUTH CENTRAL INDIANA. $$ JOHNSON
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this snow advisory went out at Jan 20, 3:40 AM EST, 13 minutes earlier.
Area forecast discussion, Jan 20, 3:40 AM EST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 340 AM EST SAT JAN 20 2007 MAIN CONCERN THIS FORECAST PERIOD WILL BE THE WEATHER SYSTEM MOVING THROUGH ON SUNDAY. HIGH PRESSURE IN CONTROL FOR MOMENT WHILE SOME CI SPILL EAST INTO INDIANA FROM APPROACHING SRN PLAINS SYSTEM. ABUNDANT SUNSHINE TODAY THOUGH THIN CIRRUS WILL BE ADVANCING ACROSS FCST AREA AS DAY PROGRESSES. FCST TEMPS TODAY ON LINE WITHE PREV THINKING WITH READINGS NEAR FREEZING. AGREE WITH HPC THAT GFS REMAINS CONSISTENT MODEL AND BETTER AGREEMENT WITH EURO MODELS ON START OF PCPN BEFORE DAYBREAK OVR MOST OF FCST AREA. INITIALLY DRY AIR WL LEAD TO SLIGHTER LATER START OF ACCUM SNOW THAN GFS QPF WOULD SUGGEST. STRONG ISENTROPIC LIFT EARLY SUNDAY SHOULD LEAD TO QUICK INCREASE IN SNOW RATES ACROSS CWA. ALL MODELS QUICKLY SHIFT BEST LIFT AND RH EAST OF FCST AREA DURING AFTN AND COND PRES DEFICITS BECOME QUITE LARGE. THIS TRANSLATES TO A FAIRLY QUICK SNOW EVENT WITH AN AFTN CHANGE TO INTERMITTENT LGT SNOW AND DRZL/FZDRZL. SIMILAR PCPN TO CONTINUE SUN EVE THEN SHOULD END AS AIR CONTINUATION OF COLUMN DRYING TAKES PLACE. MONDAY TUE TIME FRAME MODELS SHOW UPPER TROUGH AXIS GRADUALLY SHIFTING SOUTH ACROSS US AND EAST OF US BY LATE TUE. AS LONG AS THIS FEATURE IS HERE...KEEPING SKIES FAIRLY CLOUDY WITH FLURRIES POSSIBLE. BRIEF RESPITE BETWEEN THIS TROUGH SHIFTING EAST AND NEXT CLIPPER SYSTEM WED THAT BRINGS ANOTHER SNOW CHC THEN MUCH COLDER AIR BY THUR...CONTINUING FRI. .AVIATION...DISCUSSION FOR 200600Z TAF ISSUANCE. NARROW ZONE...ABOUT 20-40SM WIDE...OF SOME CLDS WITH BASES ARND 040 DRFTG SEWD THRU THE CENTRAL SECTIONS OF THE STATE LOOKS TO BE ASSOCIATED WITH A WND SHFT WHERE WNDS VEER TO A MORE NWLY DIRECTION. THESE CLDS MAY HANG ARND TIL ABOUT 200900Z...BUT MODEL DATA DOES NOT SUPPORT WIDESPREAD CLD COVER AT THIS LVL OVERNIGHT. && && .IND WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY LATE SATURDAY NIGHT THROUGH EARLY SUNDAY EVENING ALL COUNTIES. && LONG TERM...DT AVIATION...JAS
Hazardous weather outlook, Jan 19, 3:46 PM EST, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 346 PM EST FRI JAN 19 2007 INZ021-028>031-035>049-051>057-062>065-071-072-202100- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-JACKSON- JENNINGS- 346 PM EST FRI JAN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE WABASH RIVER IN WESTERN INDIANA AND THE WHITE RIVER SOUTH OF INDIANAPOLIS REMAIN IN FLOOD SO FIND AN ALTERNATE ROUTE OF TRAVEL IF YOU ENCOUNTER A FLOODED ROADWAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STORM SYSTEM WILL SPREAD INTO CENTRAL INDIANA ON SUNDAY. THE SNOW WILL BEGIN AFTER DAYBREAK AND CONTINUE THROUGH THE AFTERNOON. SEVERAL INCHES OF SNOW ACCUMULATION IS EXPECTED WHICH WILL MAKE TRAVEL HAZARDOUS. THE SNOW WILL DECREASE TO FLURRIES IN THE EVENING. THERE IS A SLIGHT CHANCE OF SNOW AGAIN FROM MONDAY NIGHT THROUGH THURSDAY. THE WABASH RIVER IN WESTERN INDIANA AND THE WHITE RIVER SOUTH OF INDIANAPOLIS WILL REMAIN IN FLOOD MUCH OF THE COMING WEEK SO FIND AN ALTERNATE ROUTE OF TRAVEL IF YOU ENCOUNTER A FLOODED ROADWAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-061-067>070-202100- SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE- 346 PM EST FRI JAN 19 2007 /246 PM CST FRI JAN 19 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE EAST FORK WHITE RIVER AND THE WHITE RIVER FROM SPENCER SOUTH REMAIN IN FLOOD SO FIND AN ALTERNATE ROUTE OF TRAVEL IF YOU ENCOUNTER A FLOODED ROADWAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WEATHER SYSTEM WILL SPREAD SNOW INTO INDIANA ON SUNDAY. THERE IS A SLIGHT CHANCE OF SNOW LATE SUNDAY NIGHT WITH PERIODS OF SNOW ON SUNDAY. SEVERAL INCHES OF SNOW IS EXPECTED WHICH WILL MAKE TRAVEL HAZARDOUS. THE SNOW WILL DECREASE TO FLURRIES SUNDAY EVENING. THERE MAY BE A BRIEF PERIOD OF FREEZING DRIZZLE IN THE EVENING. THERE WILL BE A SLIGHT CHANCE OF SNOW MONDAY NIGHT THROUGH THURSDAY. THE EAST FORK WHITE RIVER AND THE WHITE RIVER FROM SPENCER SOUTH WILL REMAIN IN FLOOD MUCH OF THE COMING WEEK SO FIND AN ALTERNATE ROUTE OF TRAVEL IF YOU ENCOUNTER A FLOODED ROADWAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) HAINES
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.